# SDR ASAA2018120327206

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 40,542 hours, 12,329 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

X FEED LIGHT IS BLINKING TO BRIGHT BLUE WHILE SWITCH IS SELECTED CLOSED. GROUNDED - YES. T/S PER FIM 28-22 TASK 807. CROSSFEED VALVE SWITCH CKS GOOD. TRANSFERRED FUEL BETWEEN NR 2 AND NR 1 TANK AND OPEN AND CLOSED VALVE DURING TRANSFER AND VALVE OPERATED NORMALLY. NO PREVIOUS HISTORY LAST 30 DAYS. CK'S GOOD FOR SERVICE.
